# SDR MASA97057

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120026
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: AGC1
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE 5274 - TPA-EYW - IN TPA, THE CREW FOUND TWO RED AND THREE CONSECUTIVE EMERGENCY ESCAPE PATH LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED A BURNED FUSE FOR THE EMERGENCY LIGHTING, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
